# SDR SWAA2025010884161

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 56,271 hours, 33,953 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

194GL HAS TWO AREAS OF DELAMINATION ON PANEL.   REF TTG8Q00Y1F7A AND TTG8Q00Y1HPD FOR REPLACEMENT OF PANEL 194GL
